# SDR TWRA96150

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML7715
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EVAC LIGHT OUT (FLOOR) SEAT 11C, 11 HJK, 12C, 14C, 36C AND 36 HJK.  REPLACED EMERGENCY LIGHT LENS AND BULB.  OPS CHECK OK PER MM 33-51-00.  (M)
